RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 5, Pages 840–856 (Mi zvmmf4689)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite difference schemes for the singularly perturbed reaction-diffusion equation in the case of spherical symmetry

G. I. Shishkin, L. P. Shishkina

Institute of Mathematics and Mechanics, Ural Division, Russian Academy of Sciences, ul. S. Kovalevskoi 16, Yekaterinburg, 620219, Russia

Abstract: The boundary value problem for the singularly perturbed reaction-diffusion parabolic equation in a ball in the case of spherical symmetry is considered. The derivatives with respect to the radial variable appearing in the equation are written in divergent form. The third kind boundary condition, which admits the Dirichlet and Neumann conditions, is specified on the boundary of the domain. The Laplace operator in the differential equation involves a perturbation parameter $\varepsilon^2$, where $\varepsilon$ takes arbitrary values in the half-open interval (0, 1]. When $\varepsilon\to0$, the solution of such a problem has a parabolic boundary layer in a neighborhood of the boundary. Using the integro-interpolational method and the condensing grid technique, conservative finite difference schemes on flux grids are constructed that converge $\varepsilon$-uniformly at a rate of $O(N^{-2}\ln^2N+N_0^{-1})$, where $N+1$ and $N_0+1$ are the numbers of the mesh points in the radial and time variables, respectively.

Key words: boundary value problem, parabolic reaction-diffusion equation, perturbation parameter, parabolic boundary layer, conservative finite difference scheme, piecewise uniform grid, flux grid, $\varepsilon$-uniform convergence.

Full text: PDF file (1841 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:5, 810–826

Bibliographic databases:

Document Type: Article
UDC: 519.633
Received: 06.10.2008
Revised: 12.11.2008

Citation: G. I. Shishkin, L. P. Shishkina, “Finite difference schemes for the singularly perturbed reaction-diffusion equation in the case of spherical symmetry”, Zh. Vychisl. Mat. Mat. Fiz., 49:5 (2009), 840–856; Comput. Math. Math. Phys., 49:5 (2009), 810–826

Citation in format AMSBIB
\Bibitem{ShiShi09}
\by G.~I.~Shishkin, L.~P.~Shishkina
\paper Finite difference schemes for the singularly perturbed reaction-diffusion equation in the case of spherical symmetry
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 5
\pages 840--856
\mathnet{http://mi.mathnet.ru/zvmmf4689}
\zmath{https://zbmath.org/?q=an:05649734}
\elib{http://elibrary.ru/item.asp?id=11919264}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 5
\pages 810--826
\crossref{https://doi.org/10.1134/S0965542509050078}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000266139300007}
\elib{http://elibrary.ru/item.asp?id=13613872}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67649091109}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4689
  • http://mi.mathnet.ru/eng/zvmmf/v49/i5/p840

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Shishkin, L. P. Shishkina, “A conservative difference scheme for a singularly perturbed elliptic reaction-diffusion equation: approximation of solutions and derivatives”, Comput. Math. Math. Phys., 50:4 (2010), 633–645  mathnet  crossref  mathscinet  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:234
    Full text:48
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019